# SDR ASAA0946355

- Difficulty date: July 11, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202A
- Part serial: PC165
- Condition: Chafed
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LWR SURFACE I/B AFT CORNER CHAFED.  PREPPED DAMAGED AREA, FABRICATED, TREATED, PRIMED AND BONDED DOUBLER REPAIR.
